Hi all I came across this site while i was researching Champix (I know I know i should have researched it BEFORE i started the course) I know its early days for me but i have been surprised by the comments of others on the sometimes very severe effects of champix. All i can say to people reading these posts is that the side effects appear to be very individual and dont be put off by other peoples experiences. Personally, other than some mild nausea for about an hour after taking the pills i have had no side effects at all (A little bit jealous of the wild dreams people are apparantly having lol). Maybe i still have it all to come.!!! This my point really is give it a go. I am nowhere near through the woods yet, but you dont get to 2 weeks without doing 11 days, you dont get to a month without doing 2 weeks etc etc etc..........I may need you all here at some point i hope i can rely on you...cheers in advance.
P.S. im 47 and been smoking about 15 a day for about 30 years....but no more !!!